# SDR SWAA2023012786267

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS847 LBL21.<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727+6' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 ATS TOOL USING ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE;[04] FABRICATED; LOCATED AND DRILLED NEW L/H FLOOR TO SIDEWALL SUPPORT BS 727 TO 847; AND SPLICE AT BS 727E+7'; MATERIAL USED BAC1496-377#7075T62 EXTRUSION CLAD LOT# 1508577-1; PER SRM 53-00-53-2R-5; SRM 51-40-05-0G-0; DWG 146A7500; DWG 146A7502 AND EA NO: M-22-153-01550;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS PER SRM 51-20-01 AND SOPM 20-41-02;[06] INSPECTED ACTION 4;5;[07] INSTALLED SPLICE AT BS 727E+7'AND NUTPLATES ON L/H FLOOR TO SIDEWALL SUPPORT BS 727 TO 847 LBL21 PER SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; DWG 146A7502 AND EA NO: M-22-153-01550;[08] VERIFIED ITEM 7 CORRECTIVE ACTIONS.;[09] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550;[10] VERIFIED STEP 9.
